EconPapers    
Economics at your fingertips  
 

Evaluation of a Presidential Election Game

Guillermo Owen

American Political Science Review, 1975, vol. 69, issue 3, 947-953

Abstract: The Shapley value of the presidential election “game” is approximated by the method of multilinear extensions; the likely error in this approximation is computed by studying the error in the electoral college game. A comparison with the Banzhaf ratio is also given. The several biases inherent in the electoral system are analyzed from a mathematical point of view. It is shown that the system incorporates a strong bias in favor of the larger states, and a small bias in favor of the smallest states.

Date: 1975
References: Add references at CitEc
Citations: View citations in EconPapers (38)

Downloads: (external link)
https://www.cambridge.org/core/product/identifier/ ... type/journal_article link to article abstract page (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cup:apsrev:v:69:y:1975:i:03:p:947-953_24

Access Statistics for this article

More articles in American Political Science Review from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Kirk Stebbing ().

 
Page updated 2025-03-19
Handle: RePEc:cup:apsrev:v:69:y:1975:i:03:p:947-953_24